Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatmnet for complications and pain after ovary removal

I am a 34 year old female history of svt and pvst with my heart. Had ablation two years ago. Large chocolate cyst on ovary removed with my left ovary one year ago. In the last year I have had horrible hot flashes to the point that I feel like i am burning up, I have terrible acne pain in my right side, painful bowel movements. I have a lot of heart palpitations and I am tired all of the time. I have also gained about 40 pounds over a years time. I eat very healthy and exercise 5 days a week. My doc says my hormone levels and thyroid are normal and that my right ovary is fine. I am frustrated beyond belief at this point because I never feel well and I don't know where to go from here
Wed, 12 Feb 2014
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You may have multiple causes for your symptoms. Lets look at weight gain first. You should discuss this with your cardiologist as some of the meds to decrease irregular heart rhythms can cause or contribute to weight gain, especially beta blockers. The heart ablation may have been incomplete since you are having palpitations again. Since your thyroid is normal, and periods are regular, it's time to see your cardiologist, and if he or she doesn't take this seriously, time to find a new cardiologist. Arrhythmia of the heart can certainly contribute to fatigue since your pump isn't working efficiently.
I am assuming you have regular periods. Hormone levels fluctuate over the course of a month, and occasionally the peaks and valleys can be exaggerated,leading to flashes before a period, breast tenderness, more frequent headaches. This will increase in frequency as you age. A few episodes that went away probably isn't relevant. The amount of bleeding you have might fluctuate too.
Now the next issue, the history of a chocolate cyst. This is usually a sign of endometriosis, a serious reproductive tract disorder that can be treated to decrease painful menses and preserve fertility. It can cause scarring in the pelvis. Sometimes in severe cases the pelvic organs get so stuck together it is a "frozen" pelvis.If you don't have pain, and have completed your family then you and your doctor can discuss watching and waiting, but I doubt the disorder resolved with the removal of one ovary. It does not contribute to weight gain, and fatigue, though pain can of course be wearing.
I hope this answers your concerns, and helps direct you to a place to start to feel better.Your heart problem should be the first priority to solve.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My Dr has offered me to have injections to stop my ovaries functioning for three months. I have pain once a month for up to 7 days but unsure why....

Recent questions on  Thyroid

doctor1 MD

Hi,first of all,i am a Thyroid patient and actually from the beginning on-wards i had a complaint of irregular periods.my cycle repeats after 3-4...

doctor1 MD

Hi,iam suffering from pcos ,since 8 months & had a hypo thyroid problem also consuming 25 mg pill for 2.75 TSH ,for pcos taking metformin 500 mg...

doctor1 MD

I have a pulsating vein in the right side of the neck . I had a catscan and all I was told was that the vein was very large and that my thyroid was...

doctor1 MD

I was recently diagnosed with a hyperthyroid . I have noticed many of the symptoms for a long time but never really thought much of it. I have also...

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound...